Indian Dermatology Online Journal

CASE REPORT
Year
: 2018  |  Volume : 9  |  Issue : 6  |  Page : 445--447

Lamotrigine-induced systemic lupus erythematosus: A diagnostic dilemma


Jaskaran Batra1, Sukhjot Kaur1, Sandeep Kaushal2, Aminder Singh3 
1 Department of Dermatology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India
2 Department of Pharmacology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India
3 Department of Pathology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India

Correspondence Address:
Sukhjot Kaur
Department of Dermatology, Dayanand Medical College and Hospital, Ludhiana, Punjab
India

Many drugs are known to cause systemic lupus erythematosus (SLE), however there are no well defined criteria for drug induced lupus erythematosus (DILE). We present a rare case of lamotrigine induced lupus presenting as acute syndrome of apoptotic pan epidermolysis (ASAP).


How to cite this article:
Batra J, Kaur S, Kaushal S, Singh A. Lamotrigine-induced systemic lupus erythematosus: A diagnostic dilemma.Indian Dermatol Online J 2018;9:445-447


How to cite this URL:
Batra J, Kaur S, Kaushal S, Singh A. Lamotrigine-induced systemic lupus erythematosus: A diagnostic dilemma. Indian Dermatol Online J [serial online] 2018 [cited 2022 Jan 17 ];9:445-447
Available from: https://www.idoj.in/article.asp?issn=2229-5178;year=2018;volume=9;issue=6;spage=445;epage=447;aulast=Batra;type=0